Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Does atenolol cause hair loss

Premium Questions

Dr. Ronald Schubert MD

I am now having significant hair loss. Does atenalol, simvastin, or lisinopril cause loss. ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr. Aarti Abraham MD

loosing hair View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.      Vinay Bhardwaj MD

Dear sir , Today first time i have read several answers on your portal and i am glad to know that some body is really helping human beings it is really very good for all of thanks to you all team for this .Sir my question... View answer

Answered by : Dr. Vinay Bhardwaj ( Neurologist)
Dr.  Som Biswas MD

20 year old female with: History of hair loss for the past two years. More prominent on the frontal aspect of the scalp . On medication for PCOS for the past two years. ... View answer

Answered by : Dr. Som Biswas ( OBGYN)
Dr. Kathy Robinson MD

I AM LOOSING MY HAIR. IM 67 AND THE FIRST OF AUGUST MY HAIR STARTED TO FALL OUT. THE HAIR CHANGED TEXTURE AND AND IT IS NOT OILY I ONLY WASH MY HAIR ONCE A WEEK AND I USE TO WASH IT EVERY DAY. View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

I have been experiencing hair loss since I started taking amlodipine and atelenol for my blood ... because of the hair loss.... I plan to have medication switched... Will my hair grow back after... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.   Albana Sejdini MD

I have takeen atenolol 50 mg tabs 3 times a day for about 18 years, my hair started thinning out after about a year or less and just got worse I want to change to a similar drug without hair loss ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr.   Viraj Ravin Shah MD

I was taking atenolol 25 mg BID for 25+ years and it was increased three years ago to 50 mg in the am and 25 mg in the pm. I have been experiencing hair loss and gingival hyperplasia. Was the... View answer

Answered by : Dr. Viraj Ravin Shah ( Dentist)
Dr. Harshit Bhachech MD

topical minoxidil daily. what could cause the hair loss? ...I Dave been experiencing diffuse hair loss since Augusy of 2015, I was on steroids in May ... View answer

Answered by : Dr. Harshit Bhachech ( Dermatologist)
Dr. Akhtarhusian Ghausi MD

I am having hair loss for 1 year now, my thyroid levels are normal as of July 2013. the loss is mostly on top of my head. I am using Nutriox for the pas month to no avail. I take atenolol for many ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

tractional hair loss

Dr. Het Ram Bishnoi MD

Hello, Thanks for the query to H.C.M. Forum. Percocet ( acetoaminophen + oxycodon ) in my opinion don't causes any hairs loss. Good luck. Dr. HET